# SDR AALA201810019022

- Difficulty date: August 20, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 59,650 hours, 22,273 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57259038000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TO UPPER SURFACE EXTERNAL SKIN BETWEEN RIBS 4 TO 5,  ON THE LT WING BETWEEN WING STA 2440 TO 2300.  REPAIRED THE SKIN IAW EA 284511.
